# SDR DHL2004801002

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR SYSTEM-A LIGHT ILLUMINATED AT FL240.  ACCOMPLISHED MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT EMERGENCY PROCEDURE.  PRESSURIZATION NORMAL.  CONTINUED FLIGHT.  INSPECTED MAIN CARGO DOOR VENT SYSTEM.  PERFORMED OPS CHECK OF DOOR SYSTEM AND FOUND NO DEFECT.  OK FOR SERVICE PER DC-8 MMS 52-70-00.
